# SDR SWAA075900

- Difficulty date: November 28, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 17,037 hours, 9,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D7170230
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT FWD CABIN EMERGENCY BATTERY CHARGER INOP.  REMOVED AND REPLACED BATTERY CHARGER PER MM.
